STOMACH PROBLEMS AND FEELING NAUSEATED ALOT LATELY

Discussion in 'Fibromyalgia and ME & Chronic Fatigue Syndrome' started by another_painful_day, Jan 15, 2004.

  1. another_painful_day

    another_painful_day New Member

    Anyone else have alot of this?
    Im tired of taking Tagamet lately. Im not sure why I feel crappy with my tummy all the time. Half the time Im so nauseated I feel like Im pregnant AGAIN (this cant be of course since I have tubes tied and I would have been pregnant for a year or so now LOL!).
    Does anyone have tummy troubles too? I know I have IBS but sometimes I dont even have symptoms of my IBS, and STILL I am throwing up and feeling like Im pregnant.
  2. PatPalmer

    PatPalmer New Member

    Are you sure the Tagamet isn`t making things worse? Mikie had a horrendous response to Tagamet last year.

    It could be dairy and or wheat or yeast causing digestive problems, keep a diary of everything you eat & drink, it`ll help you pinpoint any allergies.
    Drink 6-8 glasses of water daily too if you don`t already, water is so important.

    I used to suffer with IBS something chronic, white bread & pasta were the culprit. took a 9 month break and only eat organic wholemeal bread now.

    taking Flaxseed Oil and Probiotics may help you too, Flaxseed Oil helps reline the digestive tract, the Probiotics I think you already know help repopulate good flora.

    Hope you find relief soon.
  3. Takesha

    Takesha New Member

    but I am wondering what other medications you might be taking. If you are using an anti inflamitory that might be messing up your stomach.

    I had some problems a few months ago I was on celebrex and it gave me gerd, so the doctor gave me nexium, The nexium gave me diarhea and made my IBS worse. I started bloating and vomiting and ended up in the ER. I had to have an upper GI, and found out I had previous ulcers, possibly new ones and a hernia. I stopped taking the celebrex and no longer had any gerd symptoms, so am not taking nexium now either.
    I have learned to always check the medications given to me by the doctor on the medline and see what the side effects are and if there are any conflicts with the meds I take.

    I'm not sure if your nausea is why your taking the Tagament or is a result of taking it?
    This may be something you want to talk to your doc about, as it may be a ulcer or someother GI problem

    Takesha
  4. Stillkicking

    Stillkicking New Member

    It's just a thought, but many times people are told they have GERD or irritable bowel syndrome when they really have H. pylori or gallstones. Gallstones can form in anyone even children and can usually be seen on ultrasound. If you haven't had this test done and the H. pylori blood test, then all the bases haven't been covered.

    Try taking a couple tablespoons of extra virgin olive oil. If you have instant nauseau, then suspect gallstones although this may or not work for everyone. Also do you turn yellowish at times, have back ache, right shoulder ache or severe stomach pain and nauseau that lasts for several hours, stomach bloating, pain in the middle of your chest which moves to the right, irritable bowel and GERD?
  5. 30feeling80

    30feeling80 New Member

    Nausea is one symptom I cannot stand. Just yesterday my doc put me on Protonix. Hope it works.

    ~30
  6. bewitched

    bewitched New Member

    hi another painful day,
    i am going through that as i reply to message. i was going to post it myself. i have been going through nauseness since aug when my health started to change due to the fibro/cfs. at the time i had no idea what was causing this. i find that the only this that helps me is gravol.usually half a tab because i am taking other meds. one thing i have been able to figure out is when i am upset it seems to flare up, other than that i am trying to figure it out also. maybe ibs because we all seem to suffer with this.any suggestions would be great also.
    love and blessings bewitched
  7. another_painful_day

    another_painful_day New Member

    I was diagnosed about three or four years ago with that. but sometimes I dont have any intestinal tract problems and Ill still feel like Im getting the "pukey" bug. My hubby always smiles and says "gee...maybe your pregnant..." and since I am "fixed" (and I only have one ovary LOL) that would be nearly impossible unless of course, it was immaculate conception LOL! He would LOVE a baby believe me LOL! (our kids come from our first marriages).Heck at this point if I was preganant at least Id have an answer WHY I fele like Im going to throw up all the time.
    Anyway, Im just tired of feeling like Im going to throw up all the time. The ONLY thing that works is TAGAMET. All the drugs my GI doctor gave me make me more nauseated and stir up the IBS pain so bad that now I avoid them. Trying to take Rolaids or Malox, tums, Mylanta ends up making me vomit. So tagamet seems to be my only releif but short term.
    Thanks for all your responses. I can handle anything...sore throat, nasal congestion, coughing, headache or whatever else ails me time to time...but I CANT HANDLE FEELING SO SICK TO MY STOMACH AND VOMITTING ALL THE TIME!

    P.S. I am NOT on any other meds. I do take ADVIL ALOT when the body pain is bad so maybe thats instigating the stomach problems. I also avoid my multi-vitamin when I feel sick becuase it makes the nausiousness ALOT worse.
    -APD

    [This Message was Edited on 01/16/2004]
  8. ANNXYZ

    ANNXYZ New Member

    for quite a while and protonix a drug helped . I will tell you that IBS is also assoc. with mycoplasma and that those who take antibiotics and get rid of the myco get over the IBS . Protonix was a life saver for me.
    Things that may help: probiotics for healthy stomach flora and a lot of people post about a product here for constipation called ZMA( I think this is right) .
  9. Luann53051

    Luann53051 New Member

    Hi there.

    I felt like I was nauseated constantly, until I started cutting out sugar totally from my diet. I knew it was the sugar because when I cut it out, I felt much better. Then, the holidays rolled around, and well, I have never been very good at passing on the chocolate--so, the nausea started again.

    Hugs,
    Luann
  10. Marahal

    Marahal Guest

    Do you still have your gallbladder? Or has a problem there been ruled out? It can sure cause your symptoms.
    Marilyn
  11. fairydust39

    fairydust39 New Member

    HI,
    Go to a Herb shop and get Peppermint oil. It's about $8.00 for a small bottle but will last for a long time, as you only take 1 drop on the back of your hand and lay your tongue on it. Your nausea or heart burn will be gone in seconds. You may have to take the second drop if it is really bad but it works.It is good for you and won't effect other drugs that you may take. I carry mine in my purse every where I go. It is excellent for bad breathe too.
    Shirley
  12. robin1nc

    robin1nc New Member

    Hi
    yes all the time too. but i dont throw up only when im really sick. its alwas been that way for me. i had h-ployri,and bleeding uslcers with it. i think it has come back thats why i dont feel good.
    I hope you feel better soon.
    Robin
  13. HURTSALOT2

    HURTSALOT2 New Member

    I had the same symptoms you descrbe. My doctor ordered an ultrasound of my gallbladder. I have one very large stone. I am having surgery next week to remove my gallbladder. This doctor told me that my symptoms would only get worst.I cannot take feeling like this along with the FM symptoms. Wish me luck as I am afraid to have another surgery. I just had one five months ago.
    HURTSALOT2
  14. aip

    aip New Member

    im sick and vomiting all of the time, and my belly also bleeds. ALL pills make me worse and when i tell the dr. she blows me off anymore. put me on compazine...makes me puke. put me on protonix...makes me puke. drink water....puking blood. nothing helps. MAIN reason i want to try the duragesic patch, nothing on the belly!!!